MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC MEXICO S. DE R.L. DE CV LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number LA6AL20
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Remove (1528); Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving one 6f launcher guide catheter, a kink occurred while in the patient approximately 12 inches from the hub and removal difficulties were encountered.The lesion being treated was moderately tortuous, mildly calcified with 90% stenosis in the mid right coronary artery (rca).The device was inspected prior to use with no issues noted.The device was prepped per ifu with no issues noted.Resistance was not encountered when advancing the device and excessive force was not used during insertion/delivery.No excessive force was used and the device was not excessively torqued.It was noted to be difficult to pass the wire through the launcher guide catheter and a kink was noted on the x-ray.It was reported to be difficult to remove the launcher guide catheter for approximately 5 minutes.It was eventually possible to advance the sheath over the kink to remove the catheter from the body.There was no harm to the patient and it was possible to resume the case with another launcher guide catheter of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Image analysis: images received depict a launcher guide catheter in a clear plastic bag.Kinks and flattening are evident to the catheter shaft.Additional information: the guidewire used was a non-medtronic wire.The non-medtronic guidewire was examined and flushed before use with no issues or kinks noted.Resistance was experienced during removal and excessive force was not used.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: the device returned for evaluation.A flattened section was noted on the shaft of the device approximately 10.5cm distal to the strain relief.A torsional kink with exposed braid, was noted on the shaft of the device from approximately 78cm to 79cm distal to the strain relief.No other deformation noted to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24332256
Report Number9617601-2026-01190
Device Sequence Number4812674
Product Code DQY
UDI-Device Identifier00763000897987
UDI-Public(01)00763000897987(17)270716(10)231837579(20)01
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLA6AL20
Device Catalogue NumberLA6AL20
Device Lot Number231837579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/17/2026
04/02/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/11/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale